ESTIMATION FOR BOUNDED SOLUTIONS OF INTEGRAL INEQUALITIES SOME NEW NON-LINEAR RETARDER INTEGRO-DIFFERENTIAL INEQUALITIES.
PDF

Keywords

boundary Value Problems
Retarded integro-differential Equations
Partial integro-differential equations
integral inequalities

How to Cite

Smakdji, M. E. hadi, & Khellaf, H. (2019). ESTIMATION FOR BOUNDED SOLUTIONS OF INTEGRAL INEQUALITIES SOME NEW NON-LINEAR RETARDER INTEGRO-DIFFERENTIAL INEQUALITIES. Journal of Sciences & Technology , 4(2), 35-46. Retrieved from http://revue.umc.edu.dz/index.php/st/article/view/3117

Abstract

In this paper, we establish some new non-linear retarded  integro-differential inequalities in tow and n independent variables.
PDF

References

Bainov, D., and P. Simeonov. Integral inequalities and applications. Kluwer Academic Publishers (1992).

Denche, M. and Khellaf, H. Integral inequalities similar to Gronwall inequality. Electronic Journal of Differential Equations,176 (2007), 1-14.

Khellaf, H. On integral inequalities for functions of several independent variables. Electronic Journal of Differential Equations,123 (2003), 1-12.

Khellaf,H. Nonlinear delay integral inequalities for multi-variable functions. Electronic Journal of Differential Equations,169 (2011), 1-14.

Oguntuase, J. A. On an inequality of Gronwall. Journal of Inequalities in Pure and Applied Mathematics,2(2001).

Pachpatte, B. G. On some fundamental integrodifferential and integral inequalities. An. Sci. Univ. Al. I. Cuza, Iasi,29(1977), 77–86.

Pachpatte, B. G. On some new integrodifferential inequalities of the Wendroff type. Journal of Mathematical Analysis and Applications,73(1980), 491–500.

Pachpatte, B. G. Inequalities for differential and integral equations. Academic Press (1998).

Pachpatte, B. G. On a certain retarded integral inequality and its applications. Journal of Inequalities in Pure and Applied Mathematics,5(2004).

Snow, D. R. Gronwall’s inequality for systems of partial differential equations in two independent variables. Proceedings of the American Mathematical Society,33(1972), 46-54.

Yeh, C. C. and Shih, M. H. The Gronwall-Bellman inequality in several variables. Journal of Mathematical Analysis and Applications,86(1982), 157-167.

Zhang, H. and Meng, F. Integral inequalities in two independent variables for retarded Volterra equations. Applied Mathematics and Computation,199(2008), 90–98.

Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.

Copyright (c) 2019 Array

Downloads

Download data is not yet available.